| Model Number |
EVOLUTR-23-US |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Perivalvular Leak (1457); Patient Device Interaction Problem (4001); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Angina (1710); Dyspnea (1816); Fatigue (1849); Pneumonia (2011); Pulmonary Edema (2020); Valvular Stenosis (2697); Heart Failure/Congestive Heart Failure (4446); Valvular Insufficiency/ Regurgitation (4449); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
09/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 7 years and 5 months following the implant of a 23 millimeter (mm) transcatheter valve in a previously implanted 21 mm non-medtronic surgical aortic valve, the patient was hospitalized with heart failure symptoms and pneumonia.Subsequently, the patient was treated with antibiotics and blood cultures were negative.A computed tomography (ct) scan was performed that revealed pulmonary edema, and the patient was evaluated due to severe aortic insufficiency.Upon catheterization, severe mid left anterior descending (lad) disease was observed.The patient continued to experience dyspnea, fatigue, and angina with new york heart association (nyha) functional classification class iii symptoms.Additionally, aortic valve stenosis was also observed.Subsequently, a 20 mm non-medtronic transcatheter valve was implanted valve-in-valve via the transfemoral approach.
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately seven years and five months following the implant of a 23 millimeter (mm) transcatheter valve in a previously implanted 21 mm non-medtronic (mitroflow) surgical aortic valve, the patient was hospitalized with heart failure symptoms and pneumonia.Subsequently, the patient was treated with antibiotics and blood cultures were negative.A computed tomography (ct) scan was performed that revealed pulmonary edema, and the patient was evaluated due to severe aortic insufficiency.Upon catheterization, severe mid left anterior descending (lad) disease was observed.The patient continued to experience dyspnea, fatigue, and angina with new york heart association (nyha) functional classification class iii symptoms.Additionally, aortic valve stenosis was also observed.Subsequently, a 20 mm non-medtronic (edwards sapien) transcatheter valve was implanted valve-in-valve via the transfemoral approach.Additional information was received indicating severe central aortic insufficiency and moderate paravalvular leak were detected via transesophageal echocardiography.
Additional Manufacturer Narrative
Additional information: b3, b5 (second paragraph), and h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.